# SDR JR2R20231203399

- Difficulty date: December 3, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N85358
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000695
- Aircraft time: 12,842 hours, 7,557 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,842 hours, 7,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLOOR BEAM AT I/B FWD GALLEY MOUNT HOLES APPROX RBL12 BETWEEN FR13 AND FR14 CORRODED.  REPAIRED
